Open Access
October, 2004 Laplacian comparison and sub-mean-value theorem for multiplier Hermitian manifolds
Tomonori NODA, Masashi ODA
J. Math. Soc. Japan 56(4): 1211-1219 (October, 2004). DOI: 10.2969/jmsj/1190905456


In this note, we study the Laplacian comparison theorem and the sub-mean-value theorem for a special type of Hermitian manifolds called multiplier Hermitian manifolds. By conformal change of the metrics, this covers much wider objects than in the case of ordinary Kähler manifolds.


Download Citation

Tomonori NODA. Masashi ODA. "Laplacian comparison and sub-mean-value theorem for multiplier Hermitian manifolds." J. Math. Soc. Japan 56 (4) 1211 - 1219, October, 2004.


Published: October, 2004
First available in Project Euclid: 27 September 2007

zbMATH: 1064.32017
MathSciNet: MR2092945
Digital Object Identifier: 10.2969/jmsj/1190905456

Primary: 32Q05

Keywords: Kähler , Laplacian comparison , multiplier Hermitian , Ricci curvature , sub-mean-value

Rights: Copyright © 2004 Mathematical Society of Japan

Vol.56 • No. 4 • October, 2004
Back to Top